# SDR DALA2022021500994

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 87,590 hours, 34,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING S/C FOUND CEILING EMERG LIGHT INOP AT 33D. CORRECTIVE ACTION: RPLCD BULB. SECURED WIRE TERMINAL AT GND STUD GD486-DC. TEST OPS CHK GOOD. REF. B757 WDM 33-51-14. (8241159)
